# SDR DALA201904242616

- Difficulty date: April 20, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 119,438 hours, 21,741 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 -FWD CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA 720 BETWEEN S-38L AND S-37L, SHEAR TIE REPLACED. (LP 1038417)
